# SDR NSVA200600068

- Difficulty date: June 7, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 25,446 hours, 28,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 21798
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PROXIMITY ESCAPE PATCH SIGN EXIT, TWO EACH AND OVERHEAD PASSENGER EMERGENCY LIGHT WILL NOT ILLUMINATE.  R&R NR 5 EMERGENCY POWER SUPPLY PN ON/OFF 60-1321-1, SN ON 15498, SN OFF 21798 OPS CHECK GOOD.
